# SDR IPXA10560468

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50056
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPPER SURFACE OF FLOORBOARD SUPPORT CORRODED AT FASTENER HOLE B/S 1054, RBL34, WL 207.  R & R FLOOR SUPPORT IAW SRM 51-40-02-0G, SRM 51-40-06-0G, AND DWG 144N5005.
